Alert archive / Virginia / Wind Advisories in 2019

Wind Advisory 15, NWS Blacksburg, VA

April 15, 20194 counties in West Virginia; 27 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina

NWS Blacksburg, VA issued this wind advisory at Apr 15, 2019, 2:58 AM EDT for 4 counties in West Virginia; 27 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Apr 15, 2019, 4:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2019, 2:58 AM EDT (06:58 UTC)
In effect from
Apr 15, 2019, 4:00 AM EDT
Expired
Apr 15, 2019, 6:00 PM EDT
In force
14 hr
Issued by
NWS Blacksburg, VA
All 34 counties

Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Patrick County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Greenbrier County, WV, Mercer County, WV, Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 27 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 7.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

478 
WWUS71 KRNK 150658
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
258 AM EDT Mon Apr 15 2019

...STRONG WIND GUSTS TODAY...

.Deep low pressure moves northeast into New England today, with
high pressure over the Gulf Coast states. The gradient between
these two systems will allow west to northwest winds to gust as
high as 45 to 55 mph today, especially in the higher elevations.

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
151500-
/O.NEW.KRNK.WI.Y.0015.190415T0800Z-190415T2200Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of West Jefferson, Sparta, Boone, Tazewell, 
Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, 
Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, 
Floyd, New Castle, Clifton Forge, Covington, Hot Springs, 
Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, 
Rocky Mount, Bedford, Amherst, Bluefield, Flat Top, Hinton, Hix, 
Union, Lewisburg, White Sulphur Springs, Alderson, Quinwood, Duo,
and Rainelle
258 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

The National Weather Service in Blacksburg has issued a Wind
Advisory, which is in effect until 6 PM EDT this evening.

* Winds...West 15 to 25 mph with gusts up to 50 mph. 

* Timing...Strongest gusts this morning.

* Impacts...Some weaker trees and limbs will be blown down.
  Isolated power outages are possible. High profile vehicles will
  have difficulty with the crosswinds along north to south routes.

* Locations...From Southeast West Virginia to the foothills of
  Virginia, and the North Carolina mountains.

* Hazards...Strong wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
31 to 39 MPH or gusts will range between 46 and 57 MPH. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use extra
caution until the winds subside.

&&

$$
1 follow-up statement
415 
WWUS71 KRNK 151449
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
1049 AM EDT Mon Apr 15 2019

...STRONG WIND GUSTS TODAY...

.Deep low pressure moves northeast into New England today, with
high pressure over the Gulf Coast states. The gradient between
these two systems will allow west to northwest winds to gust as
high as 45 to 55 mph today, especially in the higher elevations.

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
152200-
/O.CON.KRNK.WI.Y.0015.000000T0000Z-190415T2200Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of West Jefferson, Sparta, Boone, Tazewell, 
Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, 
Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, 
Floyd, New Castle, Clifton Forge, Covington, Hot Springs, 
Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, 
Rocky Mount, Bedford, Amherst, Bluefield, Flat Top, Hinton, Hix, 
Union, Lewisburg, White Sulphur Springs, Alderson, Quinwood, Duo,
and Rainelle
1049 AM EDT Mon Apr 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* Winds...West 15 to 25 mph with gusts up to 50 mph.

* Timing...Strongest gusts this morning into early afternoon.

* Impacts...Some weaker trees and limbs will be blown down. 
  Isolated power outages are possible. High profile vehicles 
  will have difficulty with the crosswinds along north to south 
  routes.

* Locations...From Southeast West Virginia to the foothills of 
  Virginia, and the North Carolina mountains.

* Hazards...Strong wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
31 to 39 MPH or gusts will range between 46 and 57 MPH. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use extra
caution until the winds subside.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:25 AM EDT, 33 minutes earlier.

Area forecast discussion, Apr 15, 2:25 AM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
225 AM EDT Mon Apr 15 2019

.SYNOPSIS...
A strong cold front will exit the region this morning.
Following the front, high pressure will settle over the region
for the first half of the week.

&&

.NEAR TERM /THROUGH TODAY/...
As of 220 AM EDT Monday...

Tornado Watch #72 cancelled. Activtiy has weakened and main
severe threat has shifted further east of our area.

Previous discussion...

Updated pops/wx based on radar/high- res forecast and should
see most areas start to dry out after 3am, with upslope showers
across the far west, mixed with snow in the highest elevations.
Will likely need post- frontal wind headlines but will look at
that over the next hour or so.

Previous discussion from Sunday evening...

High Shear/Low Cape environment still primed for rotating storms
this evening as a cold front approaches the region. With this in
mind, SPC has issued a Severe Thunderstorm Watch for our
mountain counties west of the Blue Ridge until 2 AM. The Tornado
Watch remains in effect until 8 PM and will covert over to a
Severe Thunderstorm Watch after 8 PM. To avoid to many
headlines, we canceled the Wind Advisory, which was to expire in
a few hours anyway.

As of 315 PM EDT Sunday...

Tornado Watch #62 is in effect for counties along and east of
the Blue Ridge until 8 PM.

Morning showers and abundant cloud cover has protected the
mountains from becoming unstable through early this afternoon.
However, clouds are expected to break through the rest of the
afternoon, increasing instabilities and the threat for severe
weather. Despite the cloud cover east of the Blue Ridge, lack of
rain has instabilities on the rise with on-going strong shear.
Several storms late this morning and early afternoon have shown
tight rotation, but no confirmed tornadoes or damage has been
reported. Since the line of storms over the foothills are moving
east into a more favorable environment, SPC has issue a Tornado
Watch for counties along and east of the Blue Ridge through 8
PM. Even though we are under a Tornado Watch, damaging winds are
the primary threat with large hail being the second. This
prefrontal line of convection will exit the piedmont this
evening, then our attention shifts back to the west as the cold
front begins to track across the area.

The threat for severe weather across the mountains will linger
into the early morning hours with broken lines of convection
producing damaging winds and possibly large hail. Shear is best
east of the Blue Ridge this afternoon, but can not rule out an
isolated tornado tonight.

Following the frontal passage late tonight, modest pressure
rises and a 40-50 kts low level cross-barrier jet will bring
strong and gusty winds into the area on Monday. The strongest
winds will occur in the morning and across the mountains, then
subside through the evening as high pressure builds over the
area. Headlines for high non-thunderstorms wind gusts are
likely, but will delay posting until the severe threat has ended
to avoid confusion with multiple headlines.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
As of 300 AM EDT Sunday...

Due to on-going tornado threat this afternoon and tonight no
changes were made to the forecast beyond Monday afternoon. The
previous forecast discussion remains valid.

Previous discussion...The energetic northwest flow will
generate a good amount of upslope clouds and showers west of the
Ridge with some wet snow for the higher elevations, but
accumulations do not appear likely given April insolation.
Building high pressure will eventually slacken winds and
lingering precipitation looks to be gone by Monday night, and
fair weather is on tap for Tuesday and Wednesday.

Temperatures will be well below normal behind the front on Monday with
highs in the low to mid 60s east of the Blue Ridge and nearly steady in
the mid 40s/lower 50s to the west. Lows monday night will also be quite
chilly with readings in the upper 30s/around 40 east to low/mid 30s
west. However temperatures will rebound nicely with readings well above
normal through the middle of the week.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 230 PM EDT Saturday...

During this portion of the forecast, we will encounter a
weather pattern similar to what is playing out across the region
today into tomorrow.

An upper level trough is expected to deepen over the Rockies
and head eastward into the Central Plains states where it
develop into a strong upper level low during the Thursday time
frame. A strong southerly fetch of moisture will race north from
the Gulf of Mexico in advance of this system and progress into
our region. The upper low's associated cold front is expected to
cross our area Thursday night into Friday. Model vary on the
timing, but currently this is the general span of time offered
for this occurrence. Some guidance track an additional shortwave
trough northward along this front on Friday, slowing its
departure, and thus keeping the potential for active weather
into Friday night. The parent upper low and its associated
trough axis is expected to cross the area Saturday or Saturday
night.

What the above scenario means for our region will be
temperatures on the mild side in advance of this approaching
upper low/trough. Plenty of moisture and lift to have showers
probable Thursday through Friday, and perhaps even Friday night.
Thunderstorms, some potentially on the strong side thanks to
notable low level shear and marginal SBCAPE, will be possible
Friday afternoon and evening.

Cooler weather and gusty northwest winds are expected behind
the system, but this detail currently will fall outside the
extent of our seven-day forecast, more within the Saturday night
into Sunday time frame.

Temperatures during through Friday are expected to average 10
to 15 degrees above normal. On Saturday, readings will be closer
to 5 to 10 degrees above normal.

Confidence in this portion of the forecast is moderate. The
biggest question is how any change in timing of the upper low
and its associated surface features will impact the sensible
weather.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
As of 120 AM EDT Monday...

Broken line of showers/thunderstorms with gusty winds will be
east of LYH by 06z, with potential impacts at DAN til 07z.

Otherwise, we should see cigs/vsbys increasing to VFR as west
winds increase behind the front east of the mountains, while
MVFR to IFR cigs impact LWB/BLF. West to northwest winds are
expected to gust as high as 35 to 40kts across portions of the
area, with less gusts in the east. The airports with the best
chance of seeing the higher gusts after 12z today will be
ROA/BCB.

VFR returns to BLF/LWB in the mid to late afternoon.

Expect winds to subside after sunset.

Confidence high on this forecast, a little lower though in
timing of storms in the east, as line may be east by 06z at DAN.

EXTENDED AVIATION DISCUSSION...

High pressure provides VFR through midweek as late as Thursday.
Cold front Friday likely bringing more showers and storms and
sub-VFR conditions.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS/WP
NEAR TERM...RCS/WP
SHORT TERM...MBS
LONG TERM...DS
AVIATION...RCS/WP
Hazardous weather outlook, Apr 15, 2:09 AM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
209 AM EDT Mon Apr 15 2019

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-160615-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
209 AM EDT Mon Apr 15 2019

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Tonight.

West winds gusting to 35 to 50 mph is likely by dawn.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Northwest winds may gust as high as 50 MPH on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-160615-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
209 AM EDT Mon Apr 15 2019

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Northwest winds may gust as high as 45 MPH on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 15, 12:38 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1238 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     3 W EVERGREEN           37.30N 78.83W
04/15/2019                   APPOMATTOX         VA   911 CALL CENTER

            ONE TREE DOWN ON RED HOUSE ROAD.

&&

RAB
Special weather statement, Apr 15, 12:49 AM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1249 AM EDT Mon Apr 15 2019

VAZ033-034-043>045-058-150515-
Henry-Franklin-Halifax-Campbell-Bedford-Pittsylvania-
1249 AM EDT Mon Apr 15 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWEST AND SOUTH
CENTRAL VIRGINIA...

Until 115 AM EDT.

At 1248 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Moneta to Sandy Level. Movement was
northeast at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Danville...
Martinsville...
Altavista...
Hurt...
and Chatham.

This includes The following Locations The Martinsville Speedway,
Martinsville Airport, and Danville Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3718 7966 3735 7901 3655 7920 3654 7956
      3654 7992
TIME...MOT...LOC 0448Z 244DEG 45KT 3714 7962 3657 7975

AS
Local storm report, Apr 15, 1:04 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
104 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     3 E GERMANTON           36.27N 80.18W
04/15/2019                   STOKES             NC   911 CALL CENTER

            THREE PINE TREES DOWN BLOCKING THE ROAD AND
            ON POWER LINES IN THE 2000 BLOCK OF
            BROOKHAVEN ROAD IN WALNUT COVE.

&&

RAB
Local storm report, Apr 15, 1:06 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
106 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 WSW PINNACLE          36.33N 80.41W
04/14/2019                   STOKES             NC   911 CALL CENTER

            TREE DOWN ON BOWEN ROAD IN KING.

&&

RAB
Local storm report, Apr 15, 1:08 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
108 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             1 WSW PINNACLE          36.33N 80.41W
04/15/2019  E0.25 INCH       STOKES             NC   911 CALL CENTER

            HAIL COVERED THE GROUND.

&&

RAB
Local storm report, Apr 15, 1:10 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
110 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     KING                    36.28N 80.36W
04/15/2019                   STOKES             NC   911 CALL CENTER

            TREE DOWN IN PINE HALL.

&&

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:32 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Mercer, Monroe, Summers73 min
Apr 14, 8:54 PM EDTAreal Flood AdvisoryRNKMercer, Summers2 hr
Apr 14, 9:23 PM EDTAreal Flood AdvisoryRNKGreenbrier112 min
Apr 14, 9:43 PM EDTSpecial Weather StatementRNKGreenbrier47 min
Apr 14, 10:07 PM EDTSpecial Weather StatementRNKMonroe83 min
Apr 14, 10:19 PM EDTSevere Thunderstorm WarningRNKGreenbrier56 min
Apr 14, 10:27 PM EDTSevere Thunderstorm WarningRNKMonroe78 min
Apr 14, 11:09 PM EDTSevere Thunderstorm WarningRNKMonroe66 min
Apr 14, 8:08 PM EDTSpecial Weather StatementRNKBland, Tazewell52 min
Apr 14, 8:18 PM EDTAreal Flood AdvisoryRNKSmyth, Tazewell117 min
Apr 14, 9:11 PM EDTSpecial Weather StatementRNKAmherst34 min
Apr 14, 9:31 PM EDTAreal Flood AdvisoryRNKGrayson, Smyth119 min
Apr 14, 10:06 PM EDTSpecial Weather StatementRNKGrayson, City of Galax54 min
Apr 14, 10:13 PM EDTAreal Flood AdvisoryRNKBland, Carroll, Giles, Grayson, Pulaski, Wythe and 1 more2 hr
Apr 14, 10:29 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Grayson, Patrick, City of Galax76 min
Apr 14, 11:22 PM EDTSpecial Weather StatementRNKCampbell, Charlotte, Halifax, Pittsylvania, City of Danville38 min
Apr 14, 11:27 PM EDTAreal Flood AdvisoryRNKRoanoke, City of Roanoke, City of Salem112 min
Apr 14, 11:39 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Henry, Patrick66 min
Apr 14, 11:41 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Buckingham, Campbell49 min
Apr 15, 12:05 AM EDTSevere Thunderstorm WarningRNKAmherst, Botetourt, Rockbridge, City of Buena Vista, City of Lexington40 min
Apr 15, 12:11 AM EDTSpecial Weather StatementRNKCampbell34 min
Apr 15, 12:23 AM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham33 min
Apr 15, 12:49 AM EDTSpecial Weather StatementRNKCampbell, Pittsylvania, City of Danville26 min
Apr 15, 1:08 AM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Bedford, Campbell, Charlotte, Halifax and 2 more39 min
Apr 14, 9:42 PM EDTAreal Flood AdvisoryRNKWatauga2 hr

Nearby

Wind Advisories in Virginia, 2019Wind Advisories in West Virginia, 2019Wind Advisories in North Carolina, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.